Sep 20, 2006
I have an HIV positive friend who had been on Stocrin and Combivir until nine months ago, but stopped then. Now that she is considering to restart the meds, what regimen is best for her.
| Response from Dr. Young
Thanks for your post.
If this is the case, then resuming AZT/3TC (Combivir) and efavirenz (Stocrin, Sustiva) would be reasonable. That said, any time I initiate treatment in a patient, I'd recommend close clinical and laboratory monitoring, in order to make sure that things go according to plans.
Last, remember that efavirenz should be used with caution among women who might become pregnant, because of risk of birth defects in the child.
Best of health to you and your friend. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Test After Sex With A Prostitute
- Blisters After Getting Scratched Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.